H. S. Coxeter, Self-dual configurations and regular graphs. Bulletin of the, pp.413-455, 1950.

W. H. Kautz, Bounds on directed (d, k) graphs. Theory of cellular logic networks and machines. AFCRL-68-0668, SRI Project 7258, pp.20-28, 1968.

W. H. Gates and C. H. Papadimitriou, Bounds for sorting by prefix reversal, Discrete Mathematics, vol.27, issue.1, pp.47-57, 1979.
DOI : 10.1016/0012-365X(79)90068-2

F. P. Preparata and J. Vuillemin, The cube-connected cycles: a versatile network for parallel computation, Communications of the ACM, vol.24, issue.5, pp.300-309, 1981.
DOI : 10.1145/358645.358660

R. Nowakowski and P. Winkler, Vertex-to-vertex pursuit in a graph, Discrete Mathematics, vol.43, issue.2-3, pp.235-239, 1983.
DOI : 10.1016/0012-365X(83)90160-7

A. Quilliot, Probì emes de jeux, de point fixe, de connectivité et de représentation sur des graphes, des ensembles ordonnés et des hypergraphes, 1983.

M. Aigner and M. Fromme, A game of cops and robbers, Discrete Applied Mathematics, vol.8, issue.1, pp.1-12, 1984.
DOI : 10.1016/0166-218X(84)90073-8

L. N. Bhuyan and D. P. , Generalized Hypercube and Hyperbus Structures for a Computer Network, IEEE Transactions on Computers, vol.33, issue.4, pp.323-333, 1984.
DOI : 10.1109/TC.1984.1676437

J. Akiyama, K. Ando, and D. Avis, Eccentric graphs, Discrete Mathematics, vol.56, issue.1, pp.1-6, 1985.
DOI : 10.1016/0012-365X(85)90188-8

M. Gromov, Hyperbolic groups. Essays in Group Theory, pp.75-263, 1987.

F. Harary, J. P. Hayes, and H. Wu, A survey of the theory of hypercube graphs, Computers & Mathematics with Applications, vol.15, issue.4, pp.277-289, 1988.
DOI : 10.1016/0898-1221(88)90213-1

S. B. Akers and B. Krishnamurthy, A group-theoretic model for symmetric interconnection networks, IEEE Transactions on Computers, vol.38, issue.4, pp.555-566, 1989.
DOI : 10.1109/12.21148

J. Bermond and C. Peyrat, De Bruijn and Kautz networks: a competitor for the hypercube?, European Workshop on Hypercubes and Distributed Computers, pp.279-293, 1989.

F. Buckley, Self-Centered Graphs, Annals of the New York Academy of Sciences, vol.4, issue.3, pp.71-78, 1989.
DOI : 10.1016/0012-365X(83)90271-6

J. Bermond and P. Fraigniaud, Broadcasting and Gossiping in de Bruijn Networks, SIAM Journal on Computing, vol.23, issue.1, pp.212-225, 1994.
DOI : 10.1137/S0097539791197852

W. D. Neumann and M. Shapiro, Automatic structures, rational growth, and geometrically finite hyperbolic groups, Inventiones Mathematicae, vol.3, issue.1, pp.259-287, 1995.
DOI : 10.1007/BF01241129

S. Latifi and P. K. Srimani, Transposition networks as a class of fault-tolerant robust networks, IEEE Transactions on Computers, vol.45, issue.2, pp.230-238, 1996.
DOI : 10.1109/12.485375

S. Ohring and S. K. Das, Folded Petersen cube networks: new competitors for the hypercubes, IEEE Transactions on Parallel and Distributed Systems, vol.7, issue.2, pp.151-168, 1996.
DOI : 10.1109/71.485505

I. Fri?, I. Havel, and P. Liebl, The diameter of the cube-connected cycles, Information Processing Letters, vol.61, issue.3, pp.157-160, 1997.
DOI : 10.1016/S0020-0190(97)00013-6

F. Petrini and M. Vanneschi, k-ary n-trees: high performance networks for massively parallel architectures, Proceedings 11th International Parallel Processing Symposium, pp.87-93, 1997.
DOI : 10.1109/IPPS.1997.580853

I. Benjamini, Expanders are not hyperbolic, Israel Journal of Mathematics, vol.8, issue.1, pp.33-36, 1998.
DOI : 10.1007/BF02783040

H. N. De-ridder and H. L. Bodlaender, Graph automorphisms with maximal projection distances, Fundamentals of Computation Theory, pp.204-214, 1999.
DOI : 10.1007/3-540-48321-7_16

J. Matou?ek, On embedding trees into uniformly convex Banach spaces, Israel Journal of Mathematics, vol.93, issue.1, pp.221-237, 1999.
DOI : 10.1007/BF02785579

J. Mao and C. Yang, Shortest path routing and fault-tolerant routing on de Bruijn networks, Networks, vol.40, issue.3, pp.207-215, 2000.
DOI : 10.1002/(SICI)1097-0037(200005)35:3<207::AID-NET4>3.0.CO;2-F

G. Brinkmann, J. H. Koolen, and V. Moulton, On the Hyperbolicity of Chordal Graphs, Annals of Combinatorics, vol.5, issue.1, pp.61-69, 2001.
DOI : 10.1007/s00026-001-8007-7

J. W. Cannon, Geometric group theory. Handbook of geometric topology, pp.261-305, 2002.

D. Coudert, A. Ferreira, and S. Pérennes, Isomorphisms of the De Bruijn digraph and free-space optical networks, Networks, vol.60, issue.3, pp.155-164, 2002.
DOI : 10.1002/net.10043

URL : https://hal.archives-ouvertes.fr/inria-00429201

J. H. Koolen and V. Moulton, Hyperbolic Bridged Graphs, European Journal of Combinatorics, vol.23, issue.6, pp.683-699, 2002.
DOI : 10.1006/eujc.2002.0591

S. Fan, Weakly symmetric graphs and their endomorphism monoids, Southeast Asian Bulletin of Mathematics, vol.27, issue.3, 2003.

G. E. Jan, Y. Hwang, M. Lin, and D. Liang, Novel hierarchical interconnection networks for high-performance multicomputer systems, Journal of information science and engineering, vol.20, pp.1213-1229, 2004.

R. Krauthgamer and J. R. Lee, Algorithms on negatively curved spaces, 2006 47th Annual IEEE Symposium on Foundations of Computer Science (FOCS'06), pp.119-132, 2006.
DOI : 10.1109/FOCS.2006.9

V. Chepoi and B. Estellon, Packing and Covering ??-Hyperbolic Spaces by Balls, Approximation , Randomization, and Combinatorial Optimization. Algorithms and Techniques, pp.59-73, 2007.
DOI : 10.1007/978-3-540-74208-1_5

R. Kleinberg, Geographic Routing Using Hyperbolic Space, IEEE INFOCOM 2007, 26th IEEE International Conference on Computer Communications, pp.1902-1909, 2007.
DOI : 10.1109/INFCOM.2007.221

P. Potocnik, M. Sajna, and G. Verret, Mobility of vertex-transitive graphs, Discrete Mathematics, vol.307, issue.3-5, pp.579-591, 2007.
DOI : 10.1016/j.disc.2005.09.046

W. Xiao, W. Chen, M. He, W. Wei, and B. Parhami, Biswapped Networks and Their Topological Properties, Eighth ACIS International Conference on Software Engineering, Artificial Intelligence, Networking, and Parallel/Distributed Computing (SNPD 2007), pp.193-198, 2007.
DOI : 10.1109/SNPD.2007.217

M. Fares, A. Loukissas, and A. Vahdat, A scalable, commodity data center network architecture, ACM SIGCOMM Computer Communication Review, vol.38, issue.4, pp.63-74, 2008.
DOI : 10.1145/1402946.1402967

V. Chepoi, F. F. Dragan, B. Estellon, M. Habib, and Y. Vaxès, Diameters, centers, and approximating trees of delta-hyperbolic geodesic spaces and graphs, 24th Symposium on Computational Geometry (SCG), pp.59-68, 2008.

C. Guo, H. Wu, K. Tan, L. Shi, Y. Zhang et al., Dcell, ACM SIGCOMM Computer Communication Review, vol.38, issue.4, pp.75-86, 2008.
DOI : 10.1145/1402946.1402968

C. Guo, G. Lu, D. Li, H. Wu, X. Zhang et al., BCube, ACM SIGCOMM Computer Communication Review, vol.39, issue.4, pp.63-74, 2009.
DOI : 10.1145/1594977.1592577

D. Li, C. Guo, H. Wu, K. Tan, Y. Zhang et al., FiConn: Using Backup Port for Server Interconnection in Data Centers, IEEE INFOCOM 2009, The 28th Conference on Computer Communications, pp.2276-2285, 2009.
DOI : 10.1109/INFCOM.2009.5062153

F. Papadopoulos, D. Krioukov, M. Boguna, and A. Vahdat, Greedy Forwarding in Dynamic Scale-Free Networks Embedded in Hyperbolic Metric Spaces, 2010 Proceedings IEEE INFOCOM, pp.15-17, 2009.
DOI : 10.1109/INFCOM.2010.5462131

H. Wu, G. Lu, D. Li, C. Guo, and Y. Zhang, MDCube, Proceedings of the 5th international conference on Emerging networking experiments and technologies, CoNEXT '09, pp.25-36, 2009.
DOI : 10.1145/1658939.1658943

Y. Wu and C. Zhang, Chordality and hyperbolicity of a graph, 2009.

M. Boguna, F. Papadopoulos, and D. Krioukov, Sustaining the Internet with Hyperbolic Mapping, Nature Communications, vol.1, issue.62, 2010.

M. Kliegl, J. Lee, J. Li, X. Zhang, C. Guo et al., Generalized DCell structure for loadbalanced data center networks, INFOCOM IEEE Conference on Computer Communications Workshops, pp.1-5, 2010.

M. H. Mahafzah, Fault-Tolerant Routing in Butterfly Networks, Journal of Applied Sciences, vol.10, issue.11, pp.903-908, 2010.
DOI : 10.3923/jas.2010.903.908

C. Cassagnes, T. Tiendrebeogo, D. Bromberg, and D. Magoni, Overlay addressing and routing system based on hyperbolic geometry, 2011 IEEE Symposium on Computers and Communications (ISCC), pp.294-301, 2011.
DOI : 10.1109/ISCC.2011.5983793

URL : https://hal.archives-ouvertes.fr/hal-00653766

J. Chalopin, V. Chepoi, N. Nisse, and Y. Vaxès, Cop and Robber Games When the Robber Can Hide and Ride, SIAM Journal on Discrete Mathematics, vol.25, issue.1, pp.333-359, 2011.
DOI : 10.1137/100784035

URL : https://hal.archives-ouvertes.fr/inria-00482117

L. Ferretti and M. Cortelezzi, Preferential attachment in growing spatial networks, Physical Review E, vol.84, issue.1, 2011.
DOI : 10.1103/PhysRevE.84.016103

E. Jonckheere, M. Lou, F. Bonahon, and Y. Baryshnikov, Euclidean versus Hyperbolic Congestion in Idealized versus Experimental Networks, Internet Mathematics, vol.7, issue.1, pp.1-27, 2011.
DOI : 10.1080/15427951.2010.554320

M. A. Soto-gómez, Quelques propriétés topologiques des graphes et applicationsàapplicationsà internet et aux réseaux, 2011.

Y. Wu and C. Zhang, Hyperbolicity and chordality of a graph, The Electronic Journal of Combinatorics, vol.18, issue.1, 2011.

I. Benjamini and O. Schramm, Finite Transitive Graph Embeddings into a Hyperbolic Metric Space Must Stretch or Squeeze, Geometric aspects of functional analysis, pp.123-126, 2012.
DOI : 10.1007/978-3-642-29849-3_5

N. Cohen, D. Coudert, and A. Lancin, Exact and approximate algorithms for computing the hyperbolicity of large-scale graphs, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00735481

O. Narayan, I. Saniee, and G. Tucci, Lack of spectral gap and hyperbolicity in asymptotic erdös-renyi sparse random graphs, International Symposium on Communications Control and Signal Processing (ISCCSP), pp.1-4, 2012.

F. Papadopoulos, M. Kitsak, M. Serrano, M. Boguná, and D. Krioukov, Popularity versus similarity in growing networks, Nature, vol.453, issue.7417, pp.489537-540, 2012.
DOI : 10.1038/nature11459

J. M. Rodríguez and J. M. Sigarreta, Bounds on Gromov hyperbolicity constant in graphs, Proceedings Indian Acad. Sci. (Mathematical Sciences), pp.53-65, 2012.
DOI : 10.1007/s12044-012-0060-0

W. Xiao, H. Liang, and B. Parhami, A CLASS OF DATA-CENTER NETWORK MODELS OFFERING SYMMETRY, SCALABILITY, AND RELIABILITY, Parallel Processing Letters, vol.22, issue.04, pp.22-2012
DOI : 10.1142/S0129626412500132

A. B. Adcock, B. D. Sullivan, and M. W. Mahoney, Tree-Like Structure in Large Social and Information Networks, 2013 IEEE 13th International Conference on Data Mining, pp.1-10, 2013.
DOI : 10.1109/ICDM.2013.77

W. Chen, W. Fang, G. Hu, and M. W. Mahoney, On the Hyperbolicity of Small-World and Treelike Random Graphs, Internet Mathematics, vol.9, issue.4, pp.434-491, 2013.
DOI : 10.1080/15427951.2013.828336

W. S. Kennedy, O. Narayan, and I. Saniee, On the hyperbolicity of large-scale networks, 2013.

R. Albert, B. Dasgupta, and N. Mobasheri, Topological implications of negative curvature for biological and social networks, Physical Review E, vol.89, issue.3, p.32811, 2014.
DOI : 10.1103/PhysRevE.89.032811

M. Camelo, D. Papadimitriou, L. Fabrega, and P. Vila, Geometric Routing With Word-Metric Spaces, IEEE Communications Letters, vol.18, issue.12, pp.182125-2128, 2014.
DOI : 10.1109/LCOMM.2014.2364213

M. Camelo, D. Papadimitriou, L. , and P. , Viì a. Efficient routing in Data Center with underlying Cayley graph, Complex Networks V, pp.189-197, 2014.

M. Camelo, P. Viì-a, L. , and D. Papadimitriou, Cayley-Graph-Based Data Centers and Space Requirements of a Routing Scheme Using Automata, 2014 IEEE 34th International Conference on Distributed Computing Systems Workshops, pp.63-69, 2014.
DOI : 10.1109/ICDCSW.2014.29

N. Cohen, D. Coudert, G. Ducoffe, and A. Lancin, Applying cliquedecomposition for computing Gromov hyperbolicity, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00989024

X. Huang and Y. Peng, DCen: A dual-ports and cost-effective network architecture for modular datacenters, Journal of Computational Information Systems, vol.10, issue.13, pp.5697-5704, 2014.

D. Mitsche and P. Praa-lat, On the hyperbolicity of random graphs, The Electronic Journal of Combinatorics, vol.21, issue.2, pp.2-39
URL : https://hal.archives-ouvertes.fr/hal-01143661

K. Verbeek and S. Suri, Metric embedding, hyperbolic space, and social networks, Annual Symposium on Computational Geometry (SCG), pp.501-510, 2014.

H. Alrasheed and F. F. Dragan, Core-periphery models for graphs based on their ?hyperbolicity: An example using biological networks, Complex Networks VI, pp.65-77, 2015.

M. Borassi, A. Chessa, and G. Caldarelli, Hyperbolicity measures democracy in real-world networks, Physical Review E, vol.92, issue.3, p.92, 2015.
DOI : 10.1103/PhysRevE.92.032812

M. Camelo, L. Fabrega, and P. , Viì a. As yet untitled paper. in preparation, 2015.

N. Cohen, D. Coudert, and A. Lancin, On Computing the Gromov Hyperbolicity, Journal of Experimental Algorithmics, vol.20, issue.1, pp.1-6, 2015.
DOI : 10.1145/2780652

URL : https://hal.archives-ouvertes.fr/hal-01182890

S. Li and G. H. Tucci, ,??)???Hyperbolic Spaces, Internet Mathematics, vol.11, issue.2, pp.134-142, 2015.
DOI : 10.1080/15427951.2014.884513

]. A. Malyshev, Expanders are order diameter non-hyperbolic, 2015.

M. Abu-ata and F. F. Dragan, Metric tree-like structures in real-world networks: an empirical study, Networks, vol.18, issue.1, pp.49-69, 2016.
DOI : 10.1002/net.21631

D. Coudert, G. Ducoffe, and N. Nisse, To approximate treewidth, use treelength! SIAM, Journal of Discrete Mathematics, 2016.

J. A. Bondy and U. S. Murty, Graph theory, 2008.
DOI : 10.1007/978-1-84628-970-5

J. De and R. , Communications dans les réseaux de processeurs, 1994.